Weak solutions of a mixed problem in a half-strip for a generalized Kawahara equation

We consider a mixed problem in a half-strip for a generalized Kawahara equation describing long nonlinear waves in inhomogeneous media with weak dispersion. We study the existence and uniqueness of generalized solutions in Sobolev weight spaces. © 2009 Pleiades Publishing, Ltd.

Authors
Editors
-
Publisher
-
Number of issue
1-2
Language
English
Pages
90-100
Status
Published
Department
-
Number
-
Volume
85
Year
2009
Organizations
  • 1 Peoples' Friendship University of Russia, Moscow, Russian Federation
Keywords
Inhomogeneous medium; Kawahara equation; Korteweg-de Vries (KdV) equation; Long nonlinear wave; Parseval's equality; Weak dispersion
Date of creation
19.10.2018
Date of change
19.10.2018
Short link
https://repository.rudn.ru/en/records/article/record/2989/